Facebook Pixel
EmpowHER Guest

do i sound preggnant? :((

By Anonymous June 26, 2011 - 11:46am
Rate This

okay well i am 16 years old and i had my period last week on the 17 and it ended around the 23 or 24 i cant remember but even after my period is over i am having cramps and lower back pains and heartburn and my tummy hurts and i feel like im going to throw up sometimes. i have never had sex before but me and my boyfriend have had oral sex and i dont know what is going on :((( i saw that antibiotics canreally mess up your period and i took those for about three weeks at the end of may and beginning of june for a sinus infection and i also took antinflamatories for my knee so could these have messed up my period???? or i have been stressing over this all month so could this have made it weird to?? can someone help me??:((

Add a Comment2 Comments

EmpowHER Guest

i have been off of both of them for about a week and a half, but maybe you are right. thank you so much! :)

June 26, 2011 - 3:09pm

Hi Anon,

Thanks for posting!
You aren't pregnant-- chances are that if you were on antibiotics, the upset stomach, nausea, and some other symptoms could be side effects. You also mention being on Anti-Inflammatory drugs-- The most common side effects are nausea, vomiting, diarrhea, constipation, decreased appetite, rash, dizziness, headache, and drowsiness. NSAIDs may also cause fluid retention, leading to edema. The most serious side effects are kidney failure, liver failure, ulcers and prolonged bleeding after an injury or surgery.

The combination of Anti-inflammatory drugs and antibiotics could be causing havoc on your tummy. Are you off both of these drugs now? If so, your symptoms should subside-- if not, you may want to schedule a visit to your doctor.

All the best,


June 26, 2011 - 1:48pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.